Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes black blotches on the tongue ?

um i have black blotches on my toungue, no pain and no hair ,,,im not sure if this is something to worry about? wat are the stages of hairy black tounge? Is it possible to get toungue pigmentation from very hot food? chenai
Asked On : Sat, 2 Apr 2011
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

This may be just the normal pigmentation on the tongue.
Nothing to worry about, just keep a check on it,
Pigmentation may change its place again and again, this is called geographic tongue which is normal..
if pain, swelling, hairs and bad taste appear then consult physician.

Dr. Vishal Jain.
Answered: Wed, 1 Feb 2012
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it may be geographical tongue.
its asymptomatic condition
hot and spicy food may increase it
it is normal condition and will recover its own
u need to take folic acid tab only
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor